•  
  •  
 

Volume 22, Issue 2

Articles

PDF

A Mathematical Model Regarding Change in Preferences of Refugee Settlements
Authors: Raaghav Malik, Alice Xu, and Ruoxian Huang

Sponsor Name: Yunjiao Wang

PDF

A Proof of a Generalization of Niven's Theorem Using Algebraic Number Theory
Authors: Caroline Nunn

Sponsor Name: Lawrence C. Washington

PDF

The Optimal Double Bubble for Density 𝑟ᵖ
Authors: Jack Hirsch, Kevin Li, Jackson Petty, and Christopher Xue

Sponsor Name: Frank Morgan

PDF

Lie-Derivations of Three-Dimensional Non-Lie Leibniz Algebras
Authors: Emily H. Belanger

Sponsor Name: Guy Biyogmam

PDF

Hurwitz Actions on Reflection Factorizations in Complex Reflection Group G₆
Authors: Gaurav Gawankar, Dounia Lazreq, Mehr Rai, and Seth Sabar

Sponsor Name: Joel Lewis

PDF

Winning Strategy For Multiplayer And Multialliance Geometric Game
Authors: Jingkai Ye

Sponsor Name: Barry Balof

PDF

Decomposable Model Spaces and a Topological Approach to Curvature
Authors: Kevin M. Tully

Sponsor Name: Corey Dunn